Jump to content
Sign in to follow this  
Manny78

Manny's mother off lamotrigine

Recommended Posts

Manny78

Hello everyone, someone here taking lithium 400 mg,lamotrigine 100 mg (lamictal). My mom is taking both but she stopped taking the morning dose month ago.I suspect that she is hearing voices or she is having  deliriums.
Should she resume on her latest dose? She is taking 1 and 1/4 mgs of lithium or plenur 400 mg and 1 lamotrigine 100mg in the morning.She is also taking anafranil 75mg,zyprexa 5mg at night. Again, lamotrigine 100mg -1 pill at night and plenur 400mg—1 and 1/4 at night.

 

 

Thanks,

Manny

Share this post


Link to post
Altostrata

Welcome, Manny.

 

I have moved your post to start a topic for your family situation.

 

It's very hard to counsel someone who is speaking for someone else about drugs.

 

This is a site for going off drugs. If going off lamotrigine has made your mother ill with withdrawal symptoms, she might go back on a partial dose. This will reduce the withdrawal symptoms.

 

Otherwise, we can't speak to treatment of delirium, symptoms of psychosis, dementia, or actual brain disease.

Share this post


Link to post
Manny78

Thank you,Altostrata for taking your time to reply. I understand you can't counsel anyone about psychosis symptoms. I would like to know more about people who is taking these medications;plenur,lamotrigine,anafranil.and zyprexa and their withdrawal if other members don't mind.

Thank you again,

 

Manny

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×

Important Information

By using this site, you agree to our Terms of Use.